On the topological structure of spaces of fuzzy compacta

L.L. Zhang, J.J. Dijkstra

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We prove that the space of fuzzy compacta in a Peano continuum is homeomorphic to the Hilbert space ℓ
Original languageEnglish
Pages (from-to)80-86
Number of pages7
JournalFuzzy Sets and Systems
Volume177
DOIs
Publication statusPublished - 2011

Fingerprint

Peano Continuum
Hilbert spaces
Topological Structure
Homeomorphic
Hilbert space

Cite this

@article{73ee1a26ffdf4a0583ebc249d9a3e48a,
title = "On the topological structure of spaces of fuzzy compacta",
abstract = "We prove that the space of fuzzy compacta in a Peano continuum is homeomorphic to the Hilbert space ℓ",
author = "L.L. Zhang and J.J. Dijkstra",
year = "2011",
doi = "10.1016/j.fss.2011.04.011",
language = "English",
volume = "177",
pages = "80--86",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",

}

On the topological structure of spaces of fuzzy compacta. / Zhang, L.L.; Dijkstra, J.J.

In: Fuzzy Sets and Systems, Vol. 177, 2011, p. 80-86.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - On the topological structure of spaces of fuzzy compacta

AU - Zhang, L.L.

AU - Dijkstra, J.J.

PY - 2011

Y1 - 2011

N2 - We prove that the space of fuzzy compacta in a Peano continuum is homeomorphic to the Hilbert space ℓ

AB - We prove that the space of fuzzy compacta in a Peano continuum is homeomorphic to the Hilbert space ℓ

U2 - 10.1016/j.fss.2011.04.011

DO - 10.1016/j.fss.2011.04.011

M3 - Article

VL - 177

SP - 80

EP - 86

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

ER -